# SDR QXEA200802072

- Difficulty date: January 1, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,672 hours, 33,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - APERTURE FOR PANEL 522AT HAS A BROKEN NUT PLATE LEFT HAND CORNER.  REMOVED BROKEN NUTPLATE FOR PANEL 522AT AND REPLACED WITH NEW NUTPLATE FROM STOCK.
